# SDR CALA2013081390383

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 59,006 hours, 7,028 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nr 3 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"ENG 3, FIRE LP A" DISPLAYED.  FOUND WIRE HARNESS W3506- 503-16R AT FAULT BETWEEN LWR FWD AND LWR AFT LOOP IAW WDM 26-11-3-4 PG1.
